Adaptive strategies for certain classes of nonuniform controllable Markov processes
Doklady Akademii Nauk, Tome 267 (1982) no. 6, pp. 1323-1326
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_6_a8,
author = {E. I. Gordienko},
title = {Adaptive strategies for certain classes of nonuniform controllable {Markov} processes},
journal = {Doklady Akademii Nauk},
pages = {1323--1326},
year = {1982},
volume = {267},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a8/}
}
E. I. Gordienko. Adaptive strategies for certain classes of nonuniform controllable Markov processes. Doklady Akademii Nauk, Tome 267 (1982) no. 6, pp. 1323-1326. http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a8/